Semigroups of transformations with fixed sets

  • Preeyanuch Honyam
  • Jintana Sanwong

Abstract

Click on the link to view the abstract.

Keywords: Transformation semigroup, Green's relations, ideal, rank

Quaestiones Mathematicae 36(2013), 79-92

Author Biographies

Preeyanuch Honyam
Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
Jintana Sanwong
Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand; Material Science Research Center, Faculty of Science, Chiang Mai University, Thailand
Published
2013-03-20
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606